Chang, Shu-Chiuan and Chen, Lung-Chi - Number of connected spanning subgraphs on the Sierpinski gasket

dmtcs:470 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1
Number of connected spanning subgraphs on the Sierpinski gasket

Authors: Chang, Shu-Chiuan and Chen, Lung-Chi

We study the number of connected spanning subgraphs f(d,b) (n) on the generalized Sierpinski gasket SG(d,b) (n) at stage n with dimension d equal to two, three and four for b = 2, and layer b equal to three and four for d = 2. The upper and lower bounds for the asymptotic growth constant, defined as zSG(d,b) = lim(v ->infinity) ln f(d,b)(n)/v where v is the number of vertices, on SG(2,b) (n) with b = 2, 3, 4 are derived in terms of the results at a certain stage. The numerical values of zSG(d,b) are obtained.


Source : oai:HAL:hal-00988182v1
Volume: Vol. 11 no. 1
Section: Combinatorics
Published on: January 1, 2009
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 27 times.
This article's PDF has been downloaded 22 times.